# SDR HEEA955434

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 7610608000049
- Condition: Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER HAS WEAR GROOVES ON INNER CYLINDER.
